MAUDE Adverse Event Report: CORPORATION STERIS CANADA AMSCO; AMSCO 7053L SINGLE-CHAMBER WASHER/DISINFECTOR

CORPORATION STERIS CANADA AMSCO; AMSCO 7053L SINGLE-CHAMBER WASHER/DISINFECTOR
Model Number 7053L
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 06/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the unit.User facility personnel stated to the technician that the loading cart was not properly latched to the washer causing the rack to fall.When the employee removed the rack from the washer, they did not pull the rack far enough back onto the cart for the locks to fully engage when the cart was removed from the washer's docking station.Therefore, once the cart was removed with the rack on top of it, the rack slid off the end of the cart.The employee tried to catch the rack from falling and received a laceration to their hand.The technician inspected the loading cart and confirmed it was operating properly; no repairs were required and the unit was returned to service.The instructions for use (ifu) include the following statement about proper unloading washer/disinfector, "for manual unloading of washer/disinfector (without atlas workflow automation vehicle or scs conveyor on unload side), proceed as follows: bring a transfer cart next to washer/disinfector unload door and ensure transfer cart brakes are applied (fd61-700 or fd199 for 7052hp w/d and fd179 for 7053hp w/d), ensure appropriate transfer cart wheels are locked and swiveling is not possible, ensure transfer cart is at the proper height, carefully pull accessory rack onto transfer cart and press close door to close unload door." steris counseled the user facility on the proper use and operation of the loading carts and instrument racks.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that an employee obtained a hand injury while unloading an instrument rack from their amsco 7053l single-chamber washer/disinfector.The employee received medical treatment.

Brand Name
AMSCO
Common Device Name
AMSCO 7053L SINGLE-CHAMBER WASHER/DISINFECTOR
Manufacturer (Section D)
CORPORATION STERIS CANADA
490 boulevard armand-paris
quebec, G1C 8 A3
CA  G1C 8A3
Manufacturer (Section G)
CORPORATION STERIS CANADA
490 boulevard armand-paris
quebec, G1C 8 A3
CA   G1C 8A3
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key22587056
Report Number9680353-2025-00028
Device Sequence Number9492928
Product Code MEC
UDI-Device Identifier00724995193096
UDI-Public(01)00724995193096(11)190717
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number7053L
Device Catalogue NumberFH41042
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2025
Initial Report FDA Received Date07/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/17/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown